Skip to main content

Benson type algorithms for linear vector optimization and applications

Author(s): Hamel, Andreas H.; Löhne, Andreas; Rudloff, Birgit

To refer to this page use:
Abstract: New versions and extensions of Benson’s outer approximation algorithm for solving linear vector optimization problems are presented. Primal and dual variants are provided in which only one scalar linear program has to be solved in each iteration rather than two or three as in previous versions. Extensions are given to problems with arbitrary pointed solid polyhedral ordering cones. Numerical examples are provided, one of them involving a new set-valued risk measure for multivariate positions.
Publication Date: Aug-2014
Electronic Publication Date: 24-Aug-2013
Citation: Hamel, Andreas H, Löhne, Andreas, Rudloff, Birgit. (2014). Benson type algorithms for linear vector optimization and applications. Journal of Global Optimization, 59 (4), 811 - 836. doi:10.1007/s10898-013-0098-2
DOI: doi:10.1007/s10898-013-0098-2
ISSN: 0925-5001
EISSN: 1573-2916
Pages: 811 - 836
Type of Material: Journal Article
Journal/Proceeding Title: Journal of Global Optimization
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.